# SDR AMTA200600493

- Difficulty date: August 6, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Galled
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILERZER FWD SPAR UPPER BOLT SHOWS SIGNS OF GALLING. PN 180A16112.  REPLACED RT STAB FWD SPAR UPPER BOLT IAW MM AND EO.  (K)
